# SDR CA120822015

- Difficulty date: June 5, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Cessna 208B
- System (JASC): 5100 · Standard Practices/Structures
- Part: Panel
- Part number: 1310268
- Condition: Bulged
- Location: Not Reported
- Part time: 168 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) INBD TKS PANEL BULGED.
